# SDR SWIA202157000

- Difficulty date: February 27, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 46,600 hours, 39,883 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP CRACKED AT APPROXIMATELY STGR13R ON REAR Z-MEMBER FS621 REAR BULKHEAD    (C-CHECK) RO 3/24/2021    REMOVED CRACKED CLIP AT STGR 13R.   REF:  CRJ200 SRM 51-42-06. INSTALLED NEW CLIP P/N 601R350147-1.   REF:   DWG 601-35012, REV: D, REF: CRJ200 SRM 51-42-06, AND DWG 601R350147, REV: --.    COMPLIED WITH 51-900-1003-SKY. REFERENCE THE CONTINUE CARD FOR A DETAILED DESCRIPTION OF WORK PERFORMED.  PRESSURE CHECKS GOOD.
